# SDR CA131212001

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 2,399 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250261
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 2,304 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT DEPARTED FOR A ROUTINE MEDI-VAC AND UPON LEVELING AT 240, THE DOOR UNLOCK ANNUNCIATOR ILLUMINATED.  THE CREW ELECTED TO RETURN TO MAIN BASE AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION AND DISCOVERED THE CARGO DOOR LOWER LATCH SWITCH POSITION S6 WAS SLIGHTLY OUT OF ADJUSTMENT. THE SWITCH WAS ADJUSTED AND GROUND CHECKED SERVICEABLE.  THE ACFT WAS RELEASED FOR A TEST FLIGHT WHICH PROVED SUCCESSFUL. THE ACFT WAS RETURNED TO SERVICE.
